Advertisement

Reactions Weekly

, Volume 1760, Issue 1, pp 33–33 | Cite as

Antineoplastics

Treatment-related myelodysplastic syndrome, pure red cell aplasia and pancytopenia: case report
Case report
  • 46 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An adult man [exact age at the time of reaction onset not stated] developed treatment-related myelodysplastic syndrome (MDS) following treatment with vincristine, vinblastine, etoposide, irinotecan, cisplatin, carboplatin and Ifosfamide; pure red cell aplasia (PRCA) following treatment with cytarabine, fludarabine, melphalan, and rapid reduction and discontinuation of ciclosporin. He also developed pancytopenia due to the rapid reduction and discontinuation of ciclosporin [not all dosages stated; routes not stated].

At the age of 19 years, the man was diagnosed with mediastinal germ cell tumour and for its treatment, he received chemotherapy that comprised of vincristine, vinblastine, etoposide, irinotecan, cisplatin, carboplatin and ifosfamide. The treatment was completed...

Reference

  1. Okamoto K, et al. [Pure red cell aplasia following the rapid reduction and discontinuation of cyclosporine for mixed chimerism after allogeneic bone marrow transplantation]. Rinsho Ketsueki 59: 2408-2412, No. 11, 2018. Available from: URL: http://doi.org/10.11406/rinketsu.59.2408 [Japanese; summarised from a translation] - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations